Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some dynamical properties of pseudo-automorphisms in dimension $3$
HTML articles powered by AMS MathViewer

by Tuyen Trung Truong PDF
Trans. Amer. Math. Soc. 368 (2016), 727-753

Abstract:

Let $X$ be a compact Kähler manifold of dimension $3$ and let $f:X\rightarrow X$ be a pseudo-automorphism. Under the mild condition that $\lambda _1(f)^2>\lambda _2(f)$, we prove the existence of invariant positive closed $(1,1)$ and $(2,2)$ currents, and we also discuss the (still open) problem of intersection of such currents. We prove a weak equi-distribution result for Green $(1,1)$ currents of meromorphic selfmaps, not necessarily algebraic $1$-stable, of a compact Kähler manifold of arbitrary dimension and discuss how a stronger equidistribution result may be proved for pseudo-automorphisms in dimension $3$. As a byproduct, we show that the intersection of some dynamically related currents is well-defined with respect to our definition here, even though not obviously to be seen so using the usual criteria.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37F99, 32H50
  • Retrieve articles in all journals with MSC (2010): 37F99, 32H50
Additional Information
  • Tuyen Trung Truong
  • Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
  • Address at time of publication: School of Mathematics, Korea Institute for Advanced Study, Seoul 130-722, Republic of Korea
  • MR Author ID: 724811
  • Email: tutruong@syr.edu, truong@kias.re.kr
  • Received by editor(s): May 8, 2013
  • Received by editor(s) in revised form: December 3, 2013
  • Published electronically: December 16, 2014
  • © Copyright 2014 by the author
  • Journal: Trans. Amer. Math. Soc. 368 (2016), 727-753
  • MSC (2010): Primary 37F99, 32H50
  • DOI: https://doi.org/10.1090/S0002-9947-2014-06340-X
  • MathSciNet review: 3413882